# SDR DALA2022090605966

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 22,920 hours, 2,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 SEAT 51B PATH EMERGENCY LIGHT SUPPORT BROKEN. CORRECTIVE ACTION: REINSTALLED HOUSING ON SEAT. (9092784)
